# SDR REXA2013090401624

- Difficulty date: September 4, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 12,591 hours, 7,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT IS INOPERATIVE.  R & R F/A FLASHLIGHT, IAW AMM 25-61-01.
